MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number G49953
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that a 1cm (centimeter) slit was found at the end of the universa soft ureteral stent after opening.It was further noted that the distal end of the stent was torn from the first sideport through the tip.This product problem occurred prior to patient contact and there was no impact to the patient.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7427067
Report Number1820334-2018-01104
Device Sequence Number19239964
Product Code FAD
UDI-Device Identifier00827002499539
UDI-Public(01)00827002499539(17)171120(10)5460839
Combination Product (Y/N)N
Initial Reporter CountrySG
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49953
Device Catalogue NumberUSH-700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1